“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7358
School of Mathematics
  Title:   On vanishing of generalized local cohomology modules
1.  K. Divaani-Aazar
2.  R. Sazeedeh
3.  M. Tousi
  Status:   Published
  Journal: Algebra Colloq.
  Vol.:  12
  Year:  2005
  Pages:   213-218
  Supported by:  IPM
Let \fraka denote an ideal of a d-dimensional Gorenstein local ring R, and M and N two finitely generated R-modules with pd M < ∞. It is shown that Hd\fraka(M, N)=0 if and only if dim R/(\frakaR+\frakp) > 0 for all \frakpAssRMSuppRN.

Download TeX format
back to top
scroll left or right